# SDR ASAA1159352

- Difficulty date: March 29, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 11,500 hours, 3,700 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING APU START ON TAXI IN APU DID NOT START.  ACCOMP APU BITE TEST ON CDU.  FOUND FAULT CODE 49 41011 (NO FLAME SHUTDOWN) ACCOMP.  FAULT ISOLATION PROCEDURES.  OPERATED APU.  APU STARTED & OPS CK'D GOOD.  ACCOMP APU BITE TEST AGAIN.  NO FAULTS NOTED.  APU OK FOR SERVICE PER FIM TASK 49 40 00 810 802.
